# SDR DALA2016070305067

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBD GEARED TAB PUSH-ROD FAIRING AT RT ELEVATOR SURFACE.  CARD 18, ZONE 340.  FAIRING WAS STOP DRILLED IAW SRM 51-00-00, FIG 201, SHEET 2 OF 2 AND REPAIRED IAW SRM 55-00-00 FIG 201 SHEET 2 OF 2 DIMENTION CRACK 0.958".
